# SDR SIMA20130927002

- Difficulty date: September 27, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 3,499 hours, 31,735 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: UNKNOWN
- Condition: Missing
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT MISSING.  INSTALLED FLASHLIGHT IAW AMM 33-50-16.  OPS GOOD.
